Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 125, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 5, 2014, 12:37 AM CDT for Barry County, Lawrence County, Stone County, Missouri. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2014, 12:37 AM CDT (05:37 UTC)
- Expired
- Jun 5, 2014, 1:00 AM CDT
- In force
- 23 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barry County, MO, Lawrence County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 50 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 9:23 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.6 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2784 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1194 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 10.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 12:29 AM CDT, 8 minutes earlier.
Area forecast discussion, Jun 5, 12:29 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 1229 AM CDT Thu Jun 5 2014 ...Line of Severe Storms Expected Late Tonight into Thursday... .MESOSCALE DISCUSSION... Issued at 1228 AM CDT THU JUN 5 2014 The cold front has stalled across southern Missouri near the highway 60 corridor. Storms will continue to develop and track east along the front during the overnight hours as lift from the front continues to kick up storms. Outflow boundaries are also pushing south from this convection and expect storms to develop and sag farther to the south tonight. The overall severe risk with these storms is decreasing but a few of the stronger storms will still be capable of producing dime to quarter size hail and winds in excess of 50 mph. Nearly continuous cloud to ground lightning strikes will also occur with these storms. Greater concern for tonight into Thursday is convection currently across northeastern Colorado, as it will form into a line and push to the east. A very unstable airmass is in place as MUCape values across Kansas are greater than 4000 J/kg. Decent theta-e differences are over the area so a good cold pool will from and 0-3km bulk shear vectors will be in favorable to maintain the line overnight into Thursday. This line will follow forward propagating Corfidi vectors with are to the east at 60 to 70kt tonight. This line of storms will race across Kansas and will begin to push into southeastern Kansas around sunrise with the storms pushing into Missouri during the morning hours. The line will begin to push more to the southeast once it pushes into Missouri. Given the thermodynamics and wind shear this line will maintain itself into the area with a strong bow echo likely. Expecting winds up to 70 mph with this line and will monitor for the potential for stronger winds. 0-3km bulk shear vectors weaken slightly across the area and given the strong thermodynamics expect this line to be slightly outflow dominate as it pushes into the area, limiting the tornado risk with just very strong straight line winds expected. && .SHORT TERM...(This Evening through Thursday Morning) Issued at 236 PM CDT WED JUN 4 2014 It continues to be a messy and low confidence forecast (especially beyond 24 hours or so) for the region for the coming days. As mentioned in the above mesoscale section, the frontal boundary will continue to sink south across the region this afternoon and evening, with some convective potential across the eastern Ozarks this afternoon. Later this evening, nearly every piece of model guidance available develops convection associated with this boundary in the vicinity of the U.S. 60 corridor and sinks it to the south toward northern Arkansas closer to midnight. Lift across the front will be weak this evening, which does bring into question just how much convection will be able to develop, but it is hard to ignore such a strong model consensus. Given more than ample instability and deep layer shear, and 0-3 KM theta-e differentials pushing 30K across this region, severe storms will be a distinct possibility IF convection does form. Wind gusts will be the main concern, though some severe hail will be possible. Very high freezing levels will limit the overall hail risk, however. Later tonight, an MCS is expected to form over west central Kansas and move east toward the region during the overnight hours. Forward propagating Corfidi vectors suggest an easterly track to the MCS until it begins to approach the western fringes of the CWA, at which point it should start a turn to the southwest. Timing and exact track will be highly dependent on where exactly the MCS takes shape this evening; we should have a much better handle on the details once it forms and begins to move east. For now, best indications are for the MCS to be moving into our southeastern Kansas counties around 12-13Z tomorrow morning, then moving toward the U.S. 65 corridor closer to 15Z. For now, it appears that instability/shear will be high enough for this MCS to be strong to severe as it moves into the region; am not expecting anything too crazy at this point, but some severe wind gusts will be possible. Weak 0-3 KM shear vectors suggest that spin up tornado potential will be low with this system. .LONG TERM...(Thursday Afternoon through Wednesday) Issued at 236 PM CDT WED JUN 4 2014 Convection should become more scattered in nature Thursday afternoon and evening, with renewed development overhead Thursday night and early Friday as the low level jet increases across the region. Some severe weather will remain possible through this period, conditional on exact timing and location of convection. From Friday onward, the forecast becomes increasingly low confidence with time, given the impact of each round of convection on subsequent development. Friday night, Saturday, and Saturday night all appear at this point to be relatively similar to tonight and Thursday, with increased potential of organized MCS activity during the overnight and early morning hours, with more scattered convection during the day. Severe weather will very much be possible during this time, both with daytime convection as well as overnight MCSs. Exact details in terms of threats and timing will be a mesoscale forecast challenge, and interests across the region are encouraged to check back often for forecast refinements. Along with the severe weather threat through the weekend, heavy rain may become an increasing concern over the next few days. With a very tropical airmass in place across the region (PWAT values able 2 standard deviations above normal for this time of year), very heavy rainfall rates can be expected with the stronger convection. We do have decent infiltration capacity for now given recent drought conditions, especially across the western portions of the CWA, where rainfall is expected to be the heaviest. That said, with the possibility of 1 to locally 3"+ inches of rain with each MCS moving through, that capacity may quickly be used up. No Flood or Flash Flood Watches are planned for now, though depending on the exact track of convection over the coming days, a Watch may be needed at some point. For now, will continue with the mention in the HWO. Medium range model guidance continues to indicate a stronger shortwave moving through the area Sunday into Monday, which should sweep the front south of the region, at least for a few days. Along with lower rain chances, this looks to give the region a break from the very high humidity for at least a short time. Beyond the beginning of next workweek, the overall synoptic pattern looks to remain fairly active for the region, with the area remaining between a strong upper level ridge over northern Mexico and an active series of shortwaves moving across the Great Lakes and northern Plains. This would suggest regular rain chances along with relatively seasonable temperatures. && .AVIATION...(For the 06Z TAFS through 06Z Thursday Night) Issued at 1228 AM CDT THU JUN 5 2014 For the KSGF, KJLN, and KBBG TAFS...A frontal boundary is currently laid out from west to east across southern Missouri this evening and will not move much through the overnight hours. The front interacting with a unstable airmass is resulting in storms develop and moving east along the front. This will continue into the overnight hours with the storms sagging south through the night. Brief MVFR conditions, frequent lighting, and brief heavy rainfall will occur in these storms overnight. Some brief gusty winds and dime size hail will be possible in a few of the stronger storms. Additional thunderstorms are currently developing across northeastern Colorado. These storms will develop into a line of storms and race across Kansas tonight and start pushing into southwestern Missouri early Thursday morning. A very unstable airmass will remain in place overnight and very strong winds will be possible with this line of storms. MVFR to IFR conditions will occur within this line briefly. Additional storms may then develop Thursday afternoon, but will have to see how much cloud cover and how much the area is worked over by the morning convection before having higher confidence in storms developing Thursday afternoon. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...Wise SHORT TERM...Boxell LONG TERM...Boxell AVIATION...Foster
Hazardous weather outlook, Jun 4, 9:44 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 944 PM CDT WED JUN 4 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060245- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 944 PM CDT WED JUN 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. DISCUSSION... THUNDERSTORMS ARE DEVELOPING ALONG A COLD FRONT WHICH IS CURRENTLY LOCATED FROM WEST TO EAST NEAR THE HIGHWAY 60 CORRIDOR LATE THIS EVENING. THE FRONT WILL STALL ACROSS SOUTHERN MISSOURI TONIGHT AND STORMS MAY CONTINUE TO TRACK EAST ALONG AND NEAR THE FRONT LATE THIS EVENING INTO THE OVERNIGHT HOURS. DEEP LAYER SHEAR WILL SUPPORT SUPERCELL DEVELOPMENT WITH A FEW OF THESE STORMS WITH HAIL TO THE SIZE OF QUARTERS AND WINDS IN EXCESS OF 60 MPH THE MAIN SEVERE RISKS. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR WITHIN THESE STORMS. LATE TONIGHT...A COMPLEX OF THUNDERSTORMS IS THEN EXPECTED TO FORM ACROSS WESTERN AND CENTRAL KANSAS AND MOVE EAST TOWARD THE REGION...APPROACHING FAR SOUTHEASTERN KANSAS AROUND SUNRISE THURSDAY MORNING. DEPENDING ON THE EXACT TRACK AND TIMING OF THIS COMPLEX OF THUNDERSTORMS...SOME SEVERE WIND GUSTS...ALONG WITH LOCALLY HEAVY RAINFALL...CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COMPLEX OF THUNDERSTORMS WILL CONTINUE EAST OR SOUTHEAST ACROSS THE REGION THURSDAY MORNING. SOME SEVERE WIND GUSTS ALONG WITH HEAVY RAINFALL WILL BE POSSIBLE WITH THIS COMPLEX. PERIODIC ROUNDS OF THUNDERSTORMS WILL THEN CONTINUE THURSDAY AFTERNOON THROUGH SUNDAY. STRONG TO SEVERE STORMS WILL BE POSSIBLE AT TIMES. AREAS OF HEAVY RAIN AND POSSIBLE FLOODING WILL BE A CONCERN DEPENDING ON THE TRACK AND EVOLUTION OF EACH INDIVIDUAL THUNDERSTORM COMPLEX OR LINE OF STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING INTO THE OVERNIGHT HOURS ACROSS EXTREME SOUTHEASTERN KANSAS AND SOUTHERN MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Special weather statement, Jun 4, 10:18 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1018 PM CDT WED JUN 4 2014
MOZ077-088-089-094-050400-
BARTON MO-JASPER MO-DADE MO-LAWRENCE MO-
1018 PM CDT WED JUN 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JASPER...
NORTHWESTERN LAWRENCE...SOUTHEASTERN BARTON AND SOUTHERN DADE
COUNTIES UNTIL 1100 PM CDT...
AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MAPLE GROVE...OR 12 MILES NORTHEAST OF
CARTHAGE...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE ALBA...AVILLA...BOSTON...CARYTOWN...
DUDENVILLE...EVERTON...GOLDEN CITY...JASPER...LOCKWOOD...MAPLE
GROVE...MEINERT...MILLER...NECK CITY...PENNSBORO...PURCELL...RED OAK
AND SOUTH GREENFIELD.
PEOPLE IN NORTHEASTERN JASPER...NORTHWESTERN LAWRENCE...SOUTHEASTERN
BARTON AND SOUTHERN DADE COUNTIES...INCLUDING MILLER...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3741 9437 3740 9362 3736 9362 3711 9390
3724 9446
TIME...MOT...LOC 0319Z 286DEG 27KT 3728 9412
GRIFFINSpecial weather statement, Jun 4, 10:27 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1027 PM CDT WED JUN 4 2014
MOZ098-106-050415-
OREGON MO-SHANNON MO-
1027 PM CDT WED JUN 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OREGON AND SOUTH
CENTRAL SHANNON COUNTIES UNTIL 1115 PM CDT...
AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES NORTH OF GREER...OR 23 MILES EAST OF
MOUNTAIN VIEW...MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE GREER AND WILDERNESS.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3665 9112 3665 9113 3686 9152 3701 9137
3695 9121 3684 9122 3683 9112 3682 9111
3678 9111
TIME...MOT...LOC 0328Z 296DEG 20KT 3688 9130
GRIFFINLocal storm report, Jun 4, 10:54 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1054 PM CDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM FLOOD JASPER 37.34N 94.30W
06/04/2014 JASPER MO 911 CALL CENTER
K HIGHWAY HAD SEVERAL SECTIONS WITH WATER OVER THE ROAD
&&
RABERDINGSpecial weather statement, Jun 4, 11:24 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1124 PM CDT WED JUN 4 2014 MOZ090-091-095-050500- CHRISTIAN MO-GREENE MO-WEBSTER MO- 1124 PM CDT WED JUN 4 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHRISTIAN... SOUTHEASTERN GREENE AND SOUTHWESTERN WEBSTER COUNTIES UNTIL MIDNIGHT CDT... AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SOUTHEASTERN SPRINGFIELD...OR 6 MILES NORTHEAST OF NIXA...MOVING SOUTHEAST AT 35 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BATTLEFIELD...BRUNER...FREMONT HILLS... GALLOWAY...LINDEN...NIXA...OLDFIELD...OZARK...ROGERSVILLE...SOUTHERN SPRINGFIELD AND SPARTA. THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS. HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS... DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS AUTOMOBILES CAN QUICKLY STALL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. LAT...LON 3712 9287 3693 9298 3708 9343 3720 9333 TIME...MOT...LOC 0425Z 293DEG 31KT 3711 9323 GRIFFIN
Special weather statement, Jun 4, 11:40 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1140 PM CDT WED JUN 4 2014
MOZ098-106-050530-
OREGON MO-SHANNON MO-
1140 PM CDT WED JUN 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OREGON AND SOUTHERN
SHANNON COUNTIES UNTIL 1230 AM CDT...
AT 1137 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BIRCH TREE...OR 14 MILES EAST OF MOUNTAIN
VIEW...MOVING SOUTHEAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3709 9103 3708 9121 3684 9122 3682 9111
3670 9112 3690 9166 3722 9165 3712 9101
3710 9101
TIME...MOT...LOC 0440Z 293DEG 26KT 3697 9143
GRIFFINSpecial weather statement, Jun 4, 11:58 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1158 PM CDT WED JUN 4 2014 MOZ088-094-050545- JASPER MO-LAWRENCE MO- 1158 PM CDT WED JUN 4 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAWRENCE AND SOUTHEASTERN JASPER COUNTIES UNTIL 1245 AM CDT... AT 1156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR AVILLA...OR 10 MILES EAST OF CARTHAGE... MOVING EAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE AVILLA...FREISTATT...HOBERG...LA RUSSELL...MOUNT VERNON...REEDS AND STOTTS CITY. INTERSTATE 44 BETWEEN MILE MARKERS 26 AND 48 WILL ALSO BE IMPACTED BY THIS STORM. THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS. HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS... DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS AUTOMOBILES CAN QUICKLY STALL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. LAT...LON 3718 9375 3698 9381 3712 9424 3725 9417 TIME...MOT...LOC 0458Z 288DEG 22KT 3717 9411 GRIFFIN
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:30 PM CDT | Special Weather Statement | SGF | Shannon | 45 min |
| Jun 4, 8:44 PM CDT | Special Weather Statement | SGF | Dade | 31 min |
| Jun 4, 9:07 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 38 min |
| Jun 4, 9:15 PM CDT | Areal Flood Advisory | SGF | Dent, Shannon, Texas | 6 hr |
| Jun 4, 9:34 PM CDT | Special Weather Statement | SGF | Shannon | 41 min |
| Jun 4, 9:40 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 50 min |
| Jun 4, 9:45 PM CDT | Special Weather Statement | SGF | Greene | 45 min |
| Jun 4, 9:52 PM CDT | Areal Flood Advisory | SGF | Shannon, Texas | 5 hr |
| Jun 4, 10:18 PM CDT | Special Weather Statement | SGF | Lawrence | 42 min |
| Jun 4, 10:27 PM CDT | Special Weather Statement | SGF | Oregon | 48 min |
| Jun 4, 10:46 PM CDT | Areal Flood Advisory | SGF | Barton, Dade, Jasper, Lawrence | 6 hr |
| Jun 4, 10:56 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 49 min |
| Jun 4, 11:24 PM CDT | Special Weather Statement | SGF | Christian | 36 min |
| Jun 4, 11:40 PM CDT | Special Weather Statement | SGF | Shannon | 50 min |
| Jun 4, 11:58 PM CDT | Special Weather Statement | SGF | Lawrence | 47 min |
| Jun 5, 1:18 AM CDT | Special Weather Statement | SGF | Jasper | 27 min |
| Jun 5, 1:22 AM CDT | Special Weather Statement | SGF | Stone | 23 min |
| Jun 5, 1:31 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence | 44 min |
| Jun 5, 1:50 AM CDT | Areal Flood Warning | SGF | Jasper, Lawrence | 6 hr |
| Jun 5, 2:01 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Newton | 44 min |
| Jun 5, 2:02 AM CDT | Special Weather Statement | SGF | Taney | 28 min |
| Jun 5, 2:16 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Stone | 44 min |
| Jun 5, 2:53 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 40 min |
| Jun 5, 3:24 AM CDT | Special Weather Statement | SGF | Oregon | 51 min |
| Jun 5, 3:45 AM CDT | Flash Flood Warning | SGF | Jasper, Lawrence | 4 hr |
| Jun 5, 3:52 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 26 min |
| Jun 5, 3:54 AM CDT | Special Weather Statement | SGF | Jasper | 36 min |
| Jun 5, 7:51 AM CDT | Flash Flood Warning | SGF | Jasper, Lawrence | 6 hr |
| Jun 5, 7:56 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 49 min |
| Jun 5, 8:27 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 63 min |
| Jun 5, 8:41 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 64 min |
| Jun 5, 8:45 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade | 60 min |
| Jun 5, 9:00 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 60 min |
| Jun 5, 9:15 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 50 min |
| Jun 5, 9:27 AM CDT | River Flood Warning | SGF | Jasper | 62 hr |
| Jun 5, 9:27 AM CDT | River Flood Warning | SGF | Jasper | 65 hr |
| Jun 5, 9:28 AM CDT | Severe Thunderstorm Warning | SGF | Greene | 62 min |
| Jun 5, 9:29 AM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| Jun 5, 9:30 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 60 min |
| Jun 5, 10:09 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Webster, Wright | 66 min |
| Jun 5, 10:14 AM CDT | Areal Flood Advisory | SGF | Greene | 3 hr |
| Jun 5, 10:22 AM CDT | Flash Flood Warning | SGF | Dade, Jasper, Lawrence | 4 hr |
| Jun 5, 10:29 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 23 min |
| Jun 5, 10:48 AM CDT | Severe Thunderstorm Warning | SGF | Howell | 57 min |
| Jun 5, 11:17 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 17 min |
| Jun 5, 11:31 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 59 min |
| Jun 5, 11:47 AM CDT | Severe Thunderstorm Warning | SGF | Howell | 17 min |
| Jun 5, 12:51 PM CDT | Areal Flood Warning | SGF | Barton, Dade, Jasper, Lawrence, Vernon | 3 hr |
| Jun 5, 3:30 PM CDT | Flash Flood Watch | SGF | Barry, Barton, Cedar, Christian, Dade, Dallas and 19 more | 4 days |
| Jun 5, 3:55 PM CDT | Areal Flood Advisory | SGF | Barton, Dade, Jasper, Lawrence, Vernon | 18 hr |
| Jun 5, 7:05 AM CDT | Special Weather Statement | SGF | Bourbon, Cherokee, Crawford | 25 min |
| Jun 5, 8:12 AM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 63 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.